Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are rashes a side effect of lariago syrup?

My 7 yr old son was advised lariago syp. 15 ml twice a day for 2 days. He had viral fever for 3-4 days. Today morning his dose has finished. Since evening, he has developed small red itchy rashes on his body. Could it be a side effect? What should I do?
Mon, 8 Mar 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Lariago contains chloroquine which belongs to the group of medications known as antimalarial drugs is used in the treatment and prevention of malaria. It works by killing the parasites which are responsible for developing malaria and prevent the infection from spreading.

Side effects of Lariago are headache, dizziness, nausea, vomiting, rashes, hair loss, blurred vision, confusion, diarrhea, changes in personality, changes in liver function tests, abnormal blood cell counts, abdominal cramps, low blood pressure, nerve or muscle disorder, sensitivity to sunlight, reduced hearing, nerve deafness, ringing in the ears, corneal deposits, pigmentation of skin, mental disturbances, symptoms of allergic reactions like itching, rashes, swelling of lips, tongue, throat, face, eyes, hands or feet, wheezing, breathing difficulties etc. If these side effects persist for long then you should inform your doctor first. Before starting or stopping this medication, you should first consult your doctor.

Take care. Hope I have answered your question. Let me know if I can assist you further further

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Skin rash


Are rashes a side effect of lariago syrup?

Hi, Lariago contains chloroquine which belongs to the group of medications known as antimalarial drugs is used in the treatment and prevention of malaria. It works by killing the parasites which are responsible for developing malaria and prevent the infection from spreading. Side effects of Lariago are headache, dizziness, nausea, vomiting, rashes, hair loss, blurred vision, confusion, diarrhea, changes in personality, changes in liver function tests, abnormal blood cell counts, abdominal cramps, low blood pressure, nerve or muscle disorder, sensitivity to sunlight, reduced hearing, nerve deafness, ringing in the ears, corneal deposits, pigmentation of skin, mental disturbances, symptoms of allergic reactions like itching, rashes, swelling of lips, tongue, throat, face, eyes, hands or feet, wheezing, breathing difficulties etc. If these side effects persist for long then you should inform your doctor first. Before starting or stopping this medication, you should first consult your doctor. Take care. Hope I have answered your question. Let me know if I can assist you further further Regards, Dr. Zubayer Alam, General And Family Physician